Apothecary Shoppe Recalls Papaverine Injection Due to Sterility Documentation Gaps
The Apothecary Shoppe LLC is recalling SIU-Papaverine 30 mg/mL Injection due to a lack of documentation ensuring proper environmental monitoring during production.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 2/5 (Moderate).
Minor labeling or packaging issue, or a voluntary precautionary recall. Risk of harm is low but real — follow the manufacturer's instructions.
Our severity reasoning: The recall is classified as FDA Class II, but the source text does not report any illnesses, injuries, or hospitalizations. The hazard is a documentation gap regarding sterility assurance, which fits the criteria for a moderate severity score involving low-risk contamination or voluntary precautionary measures without reported harm.
Plain-English summary
The Apothecary Shoppe LLC is recalling SIU-Papaverine 30 mg/mL Injection, a prescription-only medication packaged in 5 mL vials. The recall involves specific lots identified by the codes 04152015@6 and 03102015@41. The product was distributed in Oklahoma.
The recall was initiated due to a lack of assurance of sterility. Specifically, the company failed to document proper environmental monitoring during the time the medication was produced. This documentation gap prevents verification that the product met sterility standards.
Consumers and healthcare providers should check their inventory for the specific lot numbers and expiration dates listed in the recall notice. If the product is found, it should be returned to the pharmacy or the recalling firm, The Apothecary Shoppe LLC, for disposal or credit.
The recalled product
- Product
- SIU-Papaverine 30 mg/mL Inj., Rx Only, 5 mL Vial, Apothecary Shoppe, Compounding Pharmacy, Tulsa OK 74135, NDC 99999-1775-10
- Manufacturer
- The Apothecary Shoppe LLC
- Category
- Drug — Injectable
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (4)
- Lot #: 04152015@6
- BUD 10/12/2015
- 03102015@41
- BUD 07/08/2015
Distribution
Distributed in 1 state:
Part of a larger recall action
This product is one of 28 recalled by The Apothecary Shoppe LLC under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 28 products in this recall →Related recalls
Same manufacturer · The Apothecary Shoppe LLC
See all →- SevereThe Apothecary Shoppe Recalls Tri-Mix 18/1/10 Due to Sterility Concerns
FDA (Drugs) · 2016-10-12
- SevereApothecary Shoppe Recalls Phenotolamine and Prostaglandin Vials Due to Sterility Concerns
FDA (Drugs) · 2016-10-12
- SevereMethylcobalamin Injection Recalled Due to Sterility Assurance Issues
FDA (Drugs) · 2016-10-12
- ModerateApothecary Shoppe Recalls SIU-Tri-Mix Injection Due to Sterility Concerns
FDA (Drugs) · 2015-08-12
- ModerateApothecary Shoppe Recalls Papaverine and Phentolamine Injection Due to Sterility Concerns
FDA (Drugs) · 2015-08-12
Same hazard · sterility
See all →- SevereK.C. Pharmaceuticals Recalls Target Eye Drops for Sterility Concerns
FDA (Drugs) · 2026-10-14
- SevereFDA Recalls Tri-MIX Injectable Due to Sterility Concerns
FDA (Drugs) · 2026-10-14
- SevereFDA Recalls Semaglutide/Cyanocobalamin Injectable Due to Sterility Concerns
FDA (Drugs) · 2026-10-14
- SevereFDA Recalls Tirzepatide Injectable Due to Sterility Concerns
FDA (Drugs) · 2026-10-14
- SevereK.C. Pharmaceuticals Recalls Leader Advanced Relief Eye Drops for Sterility Concerns
FDA (Drugs) · 2026-10-14
Similar recalls
- SevereApothecary Shoppe Recalls Estradiol and Progesterone Injectable Due to Sterility Concerns
FDA (Drugs) · 2013-10-09
- SevereAnderson Compounding Pharmacy Recalls Papaverine Injection Due to Sterility Concerns
FDA (Drugs) · 2019-04-24
- SevereApothecary Shoppe Recalls Testosterone Cypionate Injectable Due to Sterility Concerns
FDA (Drugs) · 2013-10-09
- SevereThe Apothecary Shoppe Recalls Tri-Mix 18/1/10 Due to Sterility Concerns
FDA (Drugs) · 2016-10-12
- SevereNora Apothecary Recalls Papaverine Injections Due to Sterility Concerns
FDA (Drugs) · 2013-06-05
- SevereThe Apothecary Recalls Sterile Injection Medications Due to Sterility Assurance Concerns
FDA (Drugs) · 2016-09-28